Actisprin 150mg Strip Of 14 Tablets
By ALKEM LABORATORIES LTD
14 Tablet(s) in Strip
Inclusive of all taxes
3 days return policyRead More
All the Products are packed and stored Safely
This medicine contains Acetylsalicylic acid or Aspirin that belongs to the group of medicines called antiplatelet agent (to treat blood clots).
Uses of Actisprin 150mg Strip Of 14 Tablets
- Prevention of heart attack
- Prevention of strokes
- Prevention of heart problems like stable or unstable angina (chest pain)
- Treatment of acute heart attack
- Prevention of blood clot formation post heart surgery
Contraindications of Actisprin 150mg Strip Of 14 Tablets
- If you are allergic to this medicine or any of the ingredient of this medicine
- If you have bleeding disorders
- If you have a history of ulcer in the stomach or small intestine
- If you have gout
- If you have a serious liver or kidney problem
- If you are pregnant (last three months) or breastfeeding
- If you are taking medicines for cancer or rheumatoid arthritis (like methotrexate - more than 15mg per week)
Side effects of Actisprin 150mg Strip Of 14 Tablets
- Increased risk of bleeding
- Breathing difficulty
- Severe allergic reactions like swelling of your lips, face or body, fainting, difficulty in swallowing and wheezing (serious side effect)
- Reddening of the skin with high fever (serious side effect)
Precautions and Warnings of Actisprin 150mg Strip Of 14 Tablets
Can I take Actisprin 150mg Strip Of 14 Tablets during pregnancy?
- Pregnant women should not take this medicine unless advised by the doctor as it is unsafe during pregnancy. This medicine can cause heart or kidney-related problems in the baby.
Can I take Actisprin 150mg Strip Of 14 Tablets while breastfeeding?
This medicine passes into breast milk. You should not take this medicine if you are breastfeeding unless advised by your doctor.
Can I drive if I have consumed Actisprin 150mg Strip Of 14 Tablets?
This medicine does not affect the ability to drive or operate heavy machines.
Other General Warnings
Talk to your doctor if
- You are undergoing a surgery or had a surgery recently
- If you have any unusual bleeding
- You are suffering from asthma; then this medicine can worsen your asthma
- You have kidney or liver diseases
- You have high blood pressure
- You have ulcers in your stomach or small intestine
- You are suffering from gout
- You experience heavy menstrual bleeding, do not take this medicine as it can increase the bleeding
Mode of Action of Actisprin 150mg Strip Of 14 Tablets
How Does It Work?
- Platelets are blood cells that help in clot formation
- When clot formation occurs in artery, blood flow stops which can be dangerous in cases of heart attack
- Aspirin in low doses stops these platelets from forming a clot, so that blood can flow without any obstruction in the arteries
Directions for Use of Actisprin 150mg Strip Of 14 Tablets
Do not crush or chew the tablet. Swallow the tablets as a whole with a glass of water.
Interactions of Actisprin 150mg Strip Of 14 Tablets
Interactions with other medicines
- Medicines used for thinning of the blood (e.g., Warfarin) as these together can increase the risk of bleeding
- Medicines used to prevent organ rejection after transplantation (e.g., Ciclosporin, Tacrolimus)
- Medicines used to treat high blood pressure (e.g., Diuretics and ACE-inhibitors)
- Medicines used to regulate heartbeat (e.g., Digoxin)
- Medicines used to treat mental health conditions (e.g., Lithium)
- Medicines used to treat depression (e.g., Sertraline or Paroxetine)
- Medicines used to treat pain and inflammation (e.g., anti-inflammatory
- Medicines such as Ibuprofen or Steroids)
- Medicines to treat gout (e.g., Probenecid)
- Medicines to treat cancer or rheumatoid arthritis (e.g., Methotrexate)
- Medicines to treat diabetes (e.g., Glibenclamide)
- Medicines used as hormone replacement therapy (Corticosteroids)
- Medicines to treat acidity (Antacids)
Interactions with food items
No information is available on interactions with food while you are taking Aspirin, consult your doctor or pharmacist for further details.
Storage and disposal of Actisprin 150mg Strip Of 14 Tablets
Do not store above 25°C and try to keep out of the reach of children.
Dosage of Actisprin 150mg Strip Of 14 Tablets
- Symptoms of overdose include ringing in the ears, dizziness, headache, nausea, vomiting and stomach ache, sweating, fever, increased pulse or breathing rate, fits, low blood sugar
- If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital
Missed a Dose
If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dosing schedule. Do not take a double dose of medicine to compensate for the missed one.
Frequently Asked Questions (FAQs)
Q: What should I discuss with my doctor before taking Aspirin?
- If you are a known patient of bleeding disorders such as hemophilia or are taking blood thinners, you must tell your doctor about it
- Also, if you have had a history of ulcers, stomach swelling (inflammation), kidney disease, gout, asthma, or breathing difficulty that was induced by a painkiller, you must tell your doctor about it
Q: What are the precautions I need to follow while taking Aspirin?
A: Before you undergo any surgeries or during medical emergencies, tell your doctor that you are on treatment with Aspirin, as excess Aspirin can cause bleeding disorders.
Q: Can I take Actisprin 150mg Strip Of 14 Tablets for pain?
A: No, this is not a pain killer. It is only for the prevention of heart disease or stroke. At high doses, Aspirin works as a pain killer.
Other Products from this Brand
Last Updated on: 15 Dec 2020 | 08:09 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% OFF + 20% Cashback on all medicines + Free 1-Month Grofers Smart Bachat Club Membership
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved